| Model Number |
1032800 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/07/2016
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer received information from a third party service center alleging a ventilator's internal battery was not charging.There was no report of patient harm or injury.The device has not yet been evaluated by the manufacturer.At this time, we are unable to confirm the alleged malfunction.A follow-up report will be submitted when the manufacturer's investigation is complete.
Additional Manufacturer Narrative
The manufacturer previously reported a ventilator's internal battery was not charging.There was no report of patient harm or injury.During the evaluation of the device at the manufacturer's service center.The customer's complaint was not confirmed.The internal battery was recharged and operated to design specifications.